# SDR DXTA2022081668150

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Rkwell 700
- Aircraft serial: 7000072
- Aircraft time: 166 hours, 100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY EXIT SIGN ABOVE SEAT THREE ILLUMINATES INTERMITTENTLY IN ON POSITION AND WHEN SWITCHED TO ARM POSITION LIGHT EXTINGUISHES//CORRECTIVE ACTION//COMPLIED WITH OPS CHECKS OF THE SYSTEM IAW CE-700 AMM 33-20-00 ALL OPS CHECKS SATISFACTORY. NO DEFECTS NOTED.
